... opana. I feel horrible, is there anything I can take to ease the pain? I don't feel very hopeful at this point. I have tramadol which is helping a little and one suboxen. I will soon be out though and really don't want to relapse.
tryn2Bsober,Just like me,and I will be tryin everyday.I am currently on methadone since1997 and it saved my life.Are you getting subs from your doctor?By taking tramadol it could be adding more to your withdrawl.It has a angoist compound to it.I took it for a back operation,and after about a hour I was in methadone withdrawl.So if I were you trash the trams.Look up Tramadol and it will tell you.Have you tried methadone,I know it has a bad track record.But it all depends on you,and than you are in control of your own addiction,drop the crowd that is using.And go and talk to some-one or your doctor and find out if methadone would be good for you.If you can afford the suboxone try that,but there are horror stories about this new drug.You do not have to relaspe there is alot of support out there.What were addicted to?I know what meth did for me,I've been clean since 1997 & still on meth.Its no big deal I have carries,I take it in the morning and off to work.Its done alot of people good things... Good Luck with what road you take... T.MAC
When stopping any medication, it is best to slowly reduce your dosage and then stop when you are at a very low dose. Unfortunately, tramadol/ultram is going to do very little in your case. If you can get more Subutex/Suboxone that will help you tremendously if you know how to use it properly. Oxymorphone withdrawal syndrome can last as long as 2 weeks, with the first 5 to 7 days being the worst. I would consult a doctor that specializes in opioid medication or just stop cold and endure the symptoms. There is nothing over the counter that is going to help you much as far as the pain, depression, and anxiety you are going to feel. The only cure for opiate withdrawal, is taking an opiate. Unless you have a heart conditon or hypertension, withdrawal will not kill you, but it is an awful experience that only gets worse before it gets better.
I recommend Suboxone for detox, and if you need it, for maintenance in the long run. Over the counter pain meds do very little when your CNS is use to opiates.
I must agree with drbob on this. Tramadol will only make your withdrawal longer. Google The Thomas Recipe for a list of otc and rx meds that help during withdrawal.
I did it cold turkey, and you can too. If, however, you are working every day or have children to care for, try the suboxone route. But make sure you go to a doctor for it, don't buy it off the street. There is a right way to take it, and there is a way that can make you feel worse, so please seek out medical help.
Best wishes to you
Go to the forums section here at drugs.com and go to the Need to Talk section. Start a thread seeking Robert_325 for assistance with your tapering problem. He is really knowledgeable and has helped a lot of people here. I knows a lot about tapering regimens and he is willing to help anyone who is committed to getting well. Best of luck to you.
Tryn, you say that you are 'tryn2Bsober", but are you an addict? You also list 'pain' as one of your support groups. I see two different things here. Do you think that you are an addict, or are you in pain? is the medication prescribed, or are you self medicating?? These things are VERY important things to know before anyone blindly answers you.
People in pain, who have no doctor to support them, try and self medicate,and then you get into problems. You are also called a drug addict. Some people in my own family call me a drug addict, even though I have a pain management doctor who prescribes these meds for me, and I do NOT take anything more than what I am prescribed. That makes me a pain patient who is PHYSICALLY DEPENDENT on pain meds, but NOT and ADDICT. Do you understand where I am going here?
I get the impression that you are suffering from a lot of pain right now, and want to try something to help you with the PAIN. That tells me that you might be in chronic pain, and are really NOT a drug addict. I may be wrong, and I certainly don't want you to stop getting off of what you are on, but please tell me, are you self medicating?, or were you prescribed the pain meds. Regardless, I hope that you find peace within yourself, and remember, we are always here to help each other.
I am doing the same thing right now, and getting more and more desperate to stay stopped. I have 1one 8mg suboxone strip that I have yet to take because I used today. When I had a small habit, the suboxone by itself worked very well. Now that I have a bigger habit, I am making every effort to cut down until I am taking next to nothing when I do take the suboxone. This has worked for me before by going to meetings everyday, and being involved in an intensive outpatient treatment. Due to the fact that I have a job and the need to have to catch up on severe expenses that have been put aside due to the consequences of my addiction. I can not afford to go to impatient, and I have completed long term and short term treatments..the only thing that has worked for me was NA meetings that's without any medication for opiate dependence.
In the past I was able to get 22 months clean and after long term, almost 8 years clean without medications..I did this at age 23. I have been using Opiates on and off since age 15. I am scared because I don't want to use anymore. I can't see my girlfriend anymore unless I can stay clean, which I agree is best. Although not recommended, cutting down to almost nothing and waiting until you are in the peeks of withdrawal has worked well for me..when I start to twist and turn in bed, I have gotten the best results with Suboxone. I used 4mgs twice a day for 3 days, and was well enough to function and actually get some sleep. But when I tried this with a big habit it didn't work. It lightened the blow, but I still had symptoms.. the right way is doing this in a facility but when we can't do that, something must be done. NA meeting attendance daily during this process is the best way that I have experienced. Benedryl after a week is also a but helpful.. Best of hope to you.
Suboxone I would take a quarter then maybe a half. Opana that is heavy stuff. I don't understand how anyone says tramadol doesn't help with withdrawal. I take and it works the same as subs. Subs just have a longer half life. By the time you take the sub and then the tramadol. You should be ok, I don't know how long loans stays in your system
I am in day 8 of wd of taking oxys for 3 years @ 10 10mg. I am currently taking a lot of meds to control my WD but NO Sub or methadone. I am taking clonidine, adavan, Cymbalta, somas Another low dose antidepressant. My depression is prob the worst of this at this point. It took 2 ER visits, one night stay in the mental ward because my ins wouldnt cover me to go into the detox unit.. They held me against my will as i admitted myself for detox NOT Physc care... I can only compare to jail with a bunch of mental patients.. & yes they had NO right to hold me against my will so I am currently seeking legal action as the violated m,y civil rights. Unfortunately I had some good exp & not so good.. one ER threw me out refusing treatement called me a junkie when my meds were always prescribed by pain man.
I was excourted out by security & I was very ill to say the least!! All I can say at this point is its a day by day... you need to get some clonidine.. it really does HELP... I am have MAJOR RLS & that seems to be the only med that relieves that! I dont know what area you are from but I can tell you this Fl Hosp DEland was awesome in my care & helped me so much! I dont have the craving for the pain pills anymore.. my brain misses the effects of those pills & thats why my mood is soooo depressed & it takes everthing i can to get out of bed! But if you can go to an ER or a doc & ask them for clonidine & adavan & maybe some muscle relaxers you will get more relief.. I never imagined I could do this on my own but each day bringd new hope... praying for all who go thru this cuz it is prob the worst we will face in out life time .. God Bless & keep us postes
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Updated 6 May 2012 • 3 answers
Updated 2 Jan 2013 • 6 answers
Updated 10 Sep 2018 • 10 answers
Updated 31 Oct 2014 • 4 answers
Updated 13 Mar 2018 • 1 answer